# SDR 2008UALA02418

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 55,869 hours, 30,524 cycles
- Engine: Ge CFM56*
- Engine time: 49,398 hours, 30,352 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 100 KTS DUE TO A FUEL FILTER BYPASS LIGHT ON NR 2 ENGINE.
